# SDR IPXA09156239

- Difficulty date: June 2, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 5,649 hours, 3,454 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5YR MAIN CABIN CARGO COMPARTMENT FLOORBOARD 251BN IS CRACKED FABRICATED FLOORBOARD 251BN IAW EO A300-5320-16407-C APPENDIX B.
